# SDR DALA2018080704914

- Difficulty date: August 7, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 59,907 hours, 21,612 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Fan
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A LOSS OF CABIN PRESSURIZATION, AND DECLARED AN EMERGENCY.  FOUND THE RT ENG PMA COKED WITH OIL, REPLACED CARBON SEAL. FOUND LT ENG 450F DEGREE SENSOR DAMAGED AND REPLACED.  REMOVED AND REPLACED LEFT FAN AIR NORMAL TEMP SENSOR PER IAW AMM 36-11-17.  REMOVED AND REPLACED LEFT FAN AIR VALVE IAW AMM 36-11-16. PERFORMED SINGLE PACK PRESSURIZATION CONFIDENCE CHECK IAW 21-51-00-755-622. PHASES 1 THRU 4 CHECKED GOOD.
